# SDR GTIA2017040101854

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 20,627 hours, 9,573 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OUT OF ABOUT FL 180 HAD A VOMIT OR DIRTY SOCK SMELL AFT AND FWD ABOUT 30 SECS AND THEN WENT AWAY. AFTER PULLING TO THE GATE AND SHUTDOWN ALL WAS NORMAL PERFORMED TSM 71-00-00-810-801-A. NO SMELL OR ODOR NOTED. COULD NOT DUPLICATE AT THIS TIME. A/C OK FOR SERVICE.
